I know it is a common side effect to have some spotting and irregularity on it but I've heard people going quite a while without a period, then getting one out of the blue without warning. What I was dealing with however was ridiculous. The day I started it I had a full period that lasted 11 days! I had to take an iron supplement because all the bleeding made me too weak. Finally the bleeding stopped although I did have some spotting every few days, then a week later (right in the middle of the pill pack so about 2 weeks before AF was due) I was feeling a bit crampy and was surprised to have started my period AGAIN!!! Has anyone else had a lot of bleeding while on the mini pill? Is it just my body getting used to the hormones?
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.